MAUDE Adverse Event Report: ST PAUL DELTEC; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS

ST PAUL DELTEC; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS
Model Number 21-4590-24
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Codes Pain (1994); No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the port was implanted in 2016, and after 5 years the catheter tear off.Urgent cath lab operation required.Access point right subclavian vein, under ultrasound, distal to clavicle.Patient felt pain at port when flushing - no reflux.Removed under local anesthesia.Cut over previous cut, port removed.Preliminary rtg pc done and observed catheter in the heart.Applicable attributes updated.Patient information updated.Catheter also already removed by interventional radiologist.

Brand Name
DELTEC
Common Device Name
PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11364585
Report Number3012307300-2021-01459
Device Sequence Number4038060
Product Code LJT
UDI-Device Identifier10610586021541
UDI-Public10610586021541
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K961580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/01/2020
Device Model Number21-4590-24
Device Catalogue Number21-4590-24
Device Lot Number2886277
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2020
Initial Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight60